# SDR 2002FA0000481

- Difficulty date: April 2, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1145
- Part serial: 1008
- Condition: Failed
- Location: Mlg
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR HYDRAULIC ACTUATOR BOTTOM SEAL AROUND SHAFT BLOW OUT AND LEAKING FLUID FROM CYLINDER.  ACTUATOR REMOVED AND A NEW ACTUATOR INSTALLED.  ACTUATOR SENT IN FOR WARRANTY.
